# SDR CALA2014092901286

- Difficulty date: September 26, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737924
- Aircraft serial: 30120
- Aircraft time: 40,714 hours, 16,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30718PE6PL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAVATORY R AFT EMER EVAC LIGHT INOPERATIVE.  RELAMPED LAVATORY R AFT EMER EVAC LIGHT.  PERFORMED OPERATIONS CHECK FOUND NORMAL IAW 33-51-01.
